A non-extensive maximum entropy based regularization method for bad conditioned inverse problems

Laura Rebollo - Neira, A. Plastino, J. Fernandez-Rubio

Research output: Contribution to journalArticle

Abstract

A regularization method based on the non-extensive maximum entropy principle is devised. Special emphasis is given to the q=1/2 case. We show that, when the residual principle is considered as constraint, the q=1/2 generalized distribution of Tsallis yields a regularized solution for bad-conditioned problems. The so devised regularized distribution is endowed with a component which corresponds to the well known regularized solution of Tikhonov.

Original languageEnglish
Pages (from-to)555-568
Number of pages14
JournalPhysica A
Volume261
Issue number3-4
DOIs
Publication statusPublished - 15 Dec 1998

    Fingerprint

Bibliographical note

Copyright © 1998 Published by Elsevier Science B.V. All rights reserved.

Keywords

  • regularization method
  • non-extensive maximum entropy principle
  • Tikhonov

Cite this